ON THE UNIFORM CONVERGENCE OF SPECTRAL EXPANSIONS FOR A SPECTRAL PROBLEM WITH A BOUNDARY CONDITION RATIONALLY DEPENDING ON THE EIGENPARAMETER
1
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
The spectral problem \[\begin{matrix} -{y}''+q(x)y=\lambda y,{ }0<x<1, \\ y(0)\cos \beta ={y}'(0)\sin \beta ,{ }0\le \beta <\pi ;{ }\frac{{y}'(1)}{y(1)}=h(\lambda ), \\ \end{matrix}{ }\] is considered, where $\lambda $ is a spectral parameter, $q(x)$ is real-valued continuous function on $[0,1]$ and \[h(\lambda )=a\lambda +b-\sum_{k=1}^{N}{\frac{{{b}_{k}}}{\lambda -{{c}_{k}}}},\] with the real coefficients and $a\ge 0,{{b}_{k}}>0,{{c}_{1}}<{{c}_{2}}<\cdots<{{c}_{N}},N\ge 0.$ The sharpened asymptotic formulae for eigenvalues and eigenfunctions of above-mentioned spectral problem are obtained and the uniform convergence of the spectral expansions of the continuous functions in terms of eigenfunctions are presented.
Abstract
The spectral problem \[\begin{matrix} -{y}''+q(x)y=\lambda y,{ }0<x<1, \\ y(0)\cos \beta ={y}'(0)\sin \beta ,{ }0\le \beta <\pi ;{ }\frac{{y}'(1)}{y(1)}=h(\lambda ), \\ \end{matrix}{ }\] is considered, where $\lambda $ is a spectral parameter, $q(x)$ is real-valued continuous function on $[0,1]$ and \[h(\lambda )=a\lambda +b-\sum_{k=1}^{N}{\frac{{{b}_{k}}}{\lambda -{{c}_{k}}}},\] with the real coefficients and $a\ge 0,{{b}_{k}}>0,{{c}_{1}}<{{c}_{2}}<\cdots<{{c}_{N}},N\ge 0.$ The sharpened asymptotic formulae for eigenvalues and eigenfunctions of above-mentioned spectral problem are obtained and the uniform convergence of the spectral expansions of the continuous functions in terms of eigenfunctions are presented.
참고문헌 (17)
- N. K. Bary, "A Treatise on Trigonometric Series, Vol. I" (1964), Pergemon Press
- P. A. Binding, "Sturm-Liouville problems with boundary conditions rationally dependent on the parameter. I", Proc. Edinb. Math. Soc, 45, pp.631~645 (2002)
- D. A. Gulyaev, "On the uniform convergence of spectral expansions for a spectral problem with boundary conditions of the third kind one of which contains the spectral parameter", Differ. Equ, 47(10), pp.1503~1507 (2011)
- D. A. Gulyaev, "On the uniform convergence in Wm 2 of spectral expansions for a spectral problem with boundary conditions of the third kind one of which contains the spectral parameter", Differ. Equ, 48(10), pp.1450~1453 (2012)
- N. Yu. Kapustin, "On the uniform convergence of the Fourier Series for a spectral problem with squared spectral parameter in a boundary condition", Differ. Equ, 46(10), pp.1504~1507 (2010)
- N. Yu. Kapustin, "On the uniform convergence in C1 of Fourier Series for a spectral problem with squared spectral parameter in a boundary condition", Differ. Equ, 47(10), pp.1394~1399 (2011)
- N. Yu. Kapustin, "On the spectral problem arising in the solution of a mixed problem for the heat equation with a mixed derivative in the boundary condition", Differ. Equ, 48(5), pp.694~699 (2012)
- N. Yu. Kapustin, "The basis property in Lp of the systems of eigenfunctions corresponding two problems with a spectral parameter in the boundary conditions", Differ. Equ, 36(10), pp.1498~1501 (2000)
- N. Yu. Kapustin, "Convergence of spectral expansions for functions of the Holder class for two problems with spectral parameter in the boundary condition", Differ. Equ, 36, pp.1182~1188 (2000)
- N. Yu. Kapustin, "A remark on the convergence problem for spectral expansions corresponding to a classical problem with spectral parameter in the boundary condition", Differ. Equ, 37(12), pp.1677~1683 (2001)
- N. B. Kerimov, "The basis property in Lp of the boundary value problem rationally dependent on the eigenparameter", Studia Math, 174(2), pp.201~212 (2006)
- N. B. Kerimov, "Uniform convergence of the spectral expansions in terms of root functions for a spectral problem", Electron. J. Differential Equations, 2016(80), pp.14~ (2016)
- N. B. Kerimov, "On the basis properties and convergence of expansions in terms of eigenfunctions for a spectral problem with a spectral parameter in the boundary condition", Proc. Inst. Math. Mech. Natl. Acad. Sci. Azerb, 40, pp.245~258 (2014)
- Nazim B. Kerimov, "On the uniform convergence of the Fourier series for one spectral problem with a spectral parameter in a boundary condition", Mathematical Methods in the Applied Sciences, 39(9), pp.2298~2309 (2016), Wiley-Blackwell[DOI]
- N. B. Kerimov, "On the basis properties of one spectral problem with a spectral parameter in a boundary condition", Siberian Math. J, 44(1), pp.813~816 (2003)
- B. M. Levitan, "Sturm-Liouville and Dirac operators" (1991), Kluwer Academic Publishers
- D. B. Marchenkov, "On the convergence of spectral expansions of functions for problems with a spectral parameter in a boundary condition", Differ. Equ, 41(10), pp.1419~1422 (2005)
